Texas, 2004Flash Flooding in Texas, June 25, 2004
June 25, 2004 · NWS EWX · 2 events in 2 counties and zones
2 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 25, 5:20 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 25, 5:20 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT FRI JUN 25 2004
.UPDATE...
UPDATED FORECAST TO RE-TOOL 1ST PERIOD POPS BASED ON LATEST RADAR AND
SATELLITE TRENDS. INCREASED QPF THRU SAT AS WELL. OTHERWISE...
PREVIOUS FORECAST THINKING ON TRACK.
&&
.PREV DISCUSSION...
WITH THE UPPER LOW OVER THE AREA TONIGHT AND SATURDAY WILL HAVE
ORGANIZED HEAVY RAINFALL MOST AREAS. THEREFORE A FLASH FLOOD WATCH
WILL BE ISSUED. IT WILL COVER ALL OF SOUTH CENTRAL TEXAS WITH THE
HIGHER RAINFALL, UP TO 6 INCHES POSSIBLE, EAST OF INTERSTATE
35....AND RUN THROUGH SUNDAY MORNING. THIS IS A CONTINUING
CUMULATIVE RAIN EVENT. WITH A GENERAL TROUGHINESS FORECAST TO
REMAIN OVER CENTRAL TEXAS THROUGH MONDAY WILL HAVE MOSTLY DAYTIME
HEAT INDUCED HEAVY RAINS AND THUNDERSTORMS. A DEEP TROPICAL FLOW
CONTINUES TUESDAY THEN GRADUALLY WEAKENS WEDNESDAY. WILL HAVE
DAYTIME HEATING SHOWERS AND THUNDERSTORMS EACH DAY THROUGH NEXT
FRIDAY. DAYTIME HIGHS AND OVERNIGHT LOWS WILL DEFINITIVELY BE
SHOWER DEPENDENT OVER THE WEEKEND, THEN BACK TO SEASONAL LEVELS BY
THE MIDDLE OF NEXT WEEK.
&&
.EWX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THRU SUN AFTN.
&&
11/03/08/JB/26
Hazardous weather outlook, Jun 25, 4:05 AM CST, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT FRI JUN 25 2004
TXZ171>173-183>194-202>209-217>225-228-261002-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DE WITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
505 AM CDT FRI JUN 25 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...
A POTENTIAL FOR LOCALLY HEAVY RAINFALL CONTINUES ACROSS THE AREA AS
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP DURING THE
DAY AND CONTINUE INTO THE EVENING HOURS. ISOLATED HEAVY RAIN AMOUNTS
OF 2 TO 3 INCHES CAN BE EXPECTED.
.DAYS TWO THROUGH SEVEN...
A CHANCE OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL
CONTINUE THROUGH MUCH OF NEXT WEEK AS A WEAK UPPER AIR DISTURBANCE
REMAINS OVER TEXAS
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 25, 1:12 PM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 PM CDT FRI JUN 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL UVALDE 29.22N 99.78W
06/25/2004 1.25 INCH UVALDE TX AMATEUR RADIO
&&
DCLocal storm report, Jun 25, 1:28 PM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 PM CDT FRI JUN 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0202 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
CALLAGHAN RD EAST OF WOODSIDE CLOSED.
0206 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
DANVILLE AV AT OVERBROOK CLOSED.
0212 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
MCNEAL AT OVERBROOK CLOSED.
0202 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
SAN PEDRO DR AT MALTSBERGER CLOSED.
0215 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
SINCLAIR RD AT ROSILLO CREEK CLOSED.
&&
DCLocal storm report, Jun 25, 1:46 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 PM CDT FRI JUN 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD DEL RIO 29.38N 100.90W
06/25/2004 VAL VERDE TX LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS CLOSED.
0230 PM HAIL UVALDE 29.22N 99.78W
06/25/2004 1.50 INCH UVALDE TX LAW ENFORCEMENT
&&
DCLocal storm report, Jun 25, 2:52 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 PM CDT FRI JUN 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0253 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
CALLAHAN RD AT SLOAN CLOSED.
0311 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
DREAMLAND DR AT VANCE JACKSON CLOSED.
0234 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
IH 10 AT WEST AVE CLOSED.
0251 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
MALTSBERGER LN 900 FT EAST OF SAN PEDRO CLOSED.
0329 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
MISSION RD AT SAN ANTONIO RIVER CLOSED.
0241 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
OVERBROOK DR AT ALGET CLOSED.
0306 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/25/2004 BEXAR TX LAW ENFORCEMENT
VERBENA RD AT ENCINO PARK CLOSED.
&&
DCFlash Flood, Lee
- When
- June 25, 7:00 PM CST to 8:30 PM CST
- Where
- Lee County, Countywide
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.311, -96.966 (the zone’s center; the record gives no point)
A general 1 inch rain fell across Lee County. Maximum totals were near 3 inches in the area between Lincoln, Giddings, and Dime Box. Flash flooding was widespread along county roads through the evening.
Flash Flood, Williamson
- When
- June 25, 7:00 PM CST to 9:00 PM CST
- Where
- Williamson County, Countywide
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.648, -97.601 (the zone’s center; the record gives no point)
Widespread 1 inch rainfall with as much as 3 inches between Jarrell and Florence and also between Taylor and Copeland, caused flash flooding through the late evening.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in Texas, June 25, 2004$200,000 · 52 kt wind · 3 events
- Tornadoes and Damaging Winds in Virginia, June 25, 2004$23,000 · F1 · 10 events
- Flood in Alaska, June 25 to 26, 2004$100,000 · 1 event
- Lightning Strike in Florida, June 25, 2004$100,000 · 1 event
- Tornado in Idaho, June 25, 2004$100,000 · F0 · 1 event
- Flash Flood in South Carolina, June 25 to 26, 2004$100,000 · 1 event
- Flash Flooding and Damaging Wind in Texas, June 25, 2004$30,000 · 60 kt wind · 4 events
- Flooding in West Virginia, June 25, 2004$25,000 · 2 events
- Hail and Damaging Wind in Idaho, June 25, 2004$25,000 · 60 kt wind · 2 events
- Damaging Winds in Georgia, June 25, 2004$22,000 · 50 kt wind · 5 events
- Damaging Winds in South Carolina, June 25, 200460 kt wind · 10 events
- Flash Flooding and Hail in New York, June 25, 20041 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5409424, 5409425.